Weakly Hamiltonian-connected ordinary multipartite tournaments. / Gutin, Gregory; Bang-Jensen, J.; Huang, J.

In: Discrete Mathematics, Vol. 138, No. 1-3, 1995, p. 63-74.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Weakly Hamiltonian-connected ordinary multipartite tournaments. / Gutin, Gregory; Bang-Jensen, J.; Huang, J.

In: Discrete Mathematics, Vol. 138, No. 1-3, 1995, p. 63-74.

Research output: Contribution to journalArticlepeer-review

Harvard

Gutin, G, Bang-Jensen, J & Huang, J 1995, 'Weakly Hamiltonian-connected ordinary multipartite tournaments.', Discrete Mathematics, vol. 138, no. 1-3, pp. 63-74. https://doi.org/10.1016/0012-365X(94)00188-O

APA

Gutin, G., Bang-Jensen, J., & Huang, J. (1995). Weakly Hamiltonian-connected ordinary multipartite tournaments. Discrete Mathematics, 138(1-3), 63-74. https://doi.org/10.1016/0012-365X(94)00188-O

Vancouver

Author

Gutin, Gregory ; Bang-Jensen, J. ; Huang, J. / Weakly Hamiltonian-connected ordinary multipartite tournaments. In: Discrete Mathematics. 1995 ; Vol. 138, No. 1-3. pp. 63-74.

BibTeX

@article{92c089882c9f407988a7a609baae7094,
title = "Weakly Hamiltonian-connected ordinary multipartite tournaments.",
keywords = "multipartite tournaments, Hamiltonian paths",
author = "Gregory Gutin and J. Bang-Jensen and J. Huang",
year = "1995",
doi = "10.1016/0012-365X(94)00188-O",
language = "English",
volume = "138",
pages = "63--74",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1-3",

}

RIS

TY - JOUR

T1 - Weakly Hamiltonian-connected ordinary multipartite tournaments.

AU - Gutin, Gregory

AU - Bang-Jensen, J.

AU - Huang, J.

PY - 1995

Y1 - 1995

KW - multipartite tournaments

KW - Hamiltonian paths

U2 - 10.1016/0012-365X(94)00188-O

DO - 10.1016/0012-365X(94)00188-O

M3 - Article

VL - 138

SP - 63

EP - 74

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1-3

ER -